I am 5 yrs out from treatment of papillary thyroid ca, total thyroidectomy and I131. Had extrathyroidal extension, positive margins and multiple lymph nodes pos. On routine yearly followup my endocrinologist suggested one last TSH supression, which ended up showing traceable Thyroglobulin. I went for WBS and it was neg. My physician's office says no further follow up needed, continue levothryoxine and see 'ya next year. I'm confused about the traceable Thyroglobulin. It's never been traceable before. Just about everything I've read says traceable Tg usually means a recurrence. Does anyone have any suggestions?
Traceable thyroglobulin does not specifically imply a recurrence. Thyroglobulin may be normally present, while only elevated levels would be suspicious of a recurrence and unless mentioned by the treating doctor, this would not be anything to worry about.
Hope this is helpful.
That's what I've been told, too by my Endo. Mine has gone up and gone down but nothing drastic and within limits for what the expect to see since I had a partial thyroidectomy with micro-papillary on the removed side.
Hello. I am 5 years 4 months since my TT. I am on 137 6 days a week, 150 one day a week. I have no energy. I work full time. When I get home I don't have a lot of energy to do any thing. I also take 50,000 units of vitamin D a week. I am 57 yrs. Old. I have arthritis in my joints which slows me down some...I take an anti inflammatory every day. Take lowest dose of hormones. Take a flexeril at night to keep my back from locking up. I take vitamins and glousamine, calcium...I always wait 4 hours after taking my thyroid medicine to take anything else...I also take Zyrtec at night for sinus issues. Can anyone help? Any suggestions?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.